# SDR ABXA030044

- Difficulty date: January 13, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 55,605 hours, 52,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 1072 FLOORBEAM UPPER ANGLE CRACKED, RBL 54. REPAIRED FS 1072 FLOORBEAM UPPER ANGLE AT RBL 54 IAW DC-9 SRM.
